# SDR AALA202509080732

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 32,396 hours, 15,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 SERVICE DOOR PRESSURE IS FOUND BELOW LIMITS DURING PS CHECK. MAINTENANCE SERVICE R2 DOOR PRESSURE IAW AMM 52-40-00.
